Five-Point Toponogov Theorem

Nina Lebedeva, Anton Petrunin

Research output: Contribution to journalArticlepeer-review

Abstract

We give an if-and-only-if condition on fve-point metric spaces that admit isometric embeddings into complete nonnegatively curved Riemannian manifolds.

Original languageEnglish (US)
Pages (from-to)3601-3624
Number of pages24
JournalInternational Mathematics Research Notices
Volume2024
Issue number5
DOIs
StatePublished - Mar 1 2024

All Science Journal Classification (ASJC) codes

  • General Mathematics

Cite this